# SDR SWAA2021060879813

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 6,909 hours, 15,172 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTANDANT FLASHLIGHT FWD GALLEY BROKEN OK TO CONTINUE PER MEL 25-12-01 SP1B 11133 MDR TRACKING NUMBER / REPLACED FWD FLASHLIGHT BATTERY PER AMM 25-64-00 OP'S CK GOOD. CL#89272.
